Two theorems of Josefson-Nissenzweig type for Fréchet spaces

J. Bonet, M. Lindström, M. Valdivia

Research output: Contribution to journalArticleScientificpeer-review

Abstract

We characterize the Frechet-Montel (respectively, Frechet-Schwartz)spaces by sequences in their dual spaces. © 1993 American Mathematical Society.
Original languageSwedish
Pages (from-to)363-363
Number of pages1
JournalProceedings of the American Mathematical Society
Volume117
Issue number2
DOIs
Publication statusPublished - 1 Feb 1993
MoE publication typeA1 Journal article-refereed

Cite this